# SDR HALA2009111700534

- Difficulty date: November 17, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 26,958 hours, 5,093 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734284F
- Part serial: 1750
- Condition: Malfunctioned
- Location: Apu
- Part time: 392 hours, 73 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - APU GEN FAIL LIGHT ILLUMINATED.  REMOVED AND REPLACED GCU FOR APU IAW AMM 24-22-02.  OPS AND BIT CHECK GOOD.
